# SDR 95ZZZX4464

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N211QS
- Make and model: Cessna S550
- Aircraft serial: S5500011
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Part number: 17400630
- Condition: Torn
- Location: Cabin
- Part time: 5,798 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 INSPECTION, FOUND 3 CABIN OXYGEN MASKS WITH TORN FACE MASK.  WHERE THE RUBBER FACE MASK MEETS THE PLASTIC NOSE PIECE, APPEARS TO BE A WEAK AREA PRONE TO TEARING.  SUBMITTER STATED THIS CONDITION IS COMMON ON THIS TYPE OF MASK.
